# SDR SWAA2025071791668

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 62,530 hours, 37,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolation Mount
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FORWARD SLIDE ATTACH BRACKET HAS TWO BROKEN MOUNT ISOLATORS.   R & R IAW SRM 51-40-02.
